# SDR ABXA9500458

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591216610AX
- Condition: Chafed
- Location: Fs 1367
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS, FOUND THE RIGHT VERTICAL SKIN CHAFED UNDER HORIZONTAL STABILIZER FAIRING. REPLACED SKIN IAW DC-9 SRM CHAPTER 51-30-2.
